# SDR MALA040866

- Difficulty date: December 16, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 18,698 hours, 20,509 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Yellow System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE AT FL18,0 HYD QTY BEGAN TO DROP INTO THE YELLOW QTY CONTINUED TO DROP UNTIL IT REACHED JUST ABOVE RED LINE.  PER QRH TURN PUMP OFF.  EXTENDED GEAR AND FLAPS NORMALLY USING PUMP.  WHEN PUTTING GEAR DOWN QTY WENT BACK TO BOTTOM OF THE GREEN ARC.  WHEN USING FLAPS QTY DROPPED AGAIN INTO TO YELLOW.  AFTER LANDING QTY WENT BACK INTO THE GREEN.  MAINTENANCE SERVICED AND REPLENISHED PER AAM 12-10-29.  PRESSURIZED ALL HYDRAULIC SYSTEMS.  NO LEAKS NOTED AND PRESSURES CHECKED GOOD.  AIRCRAFT OK FOR RETURNED TO SERVICE.
